# SDR ASAA2017090521825

- Difficulty date: September 5, 2017
- Submitted: September 7, 2017
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 34,934 hours, 10,528 cycles
- Engine: Cfmint CFM567B273
- Engine time: 34,934 hours, 10,528 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Pin
- Part serial: 896629
- Condition: Out Of Position
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE,  WHILE ACCOMPLISHING T/C SBCFM56-7B-72-0986-1, FOUND ANTI-ROTATION PIN ROTATED 90 DEGREES AND MIGRATING OUT. THIRED STAGE, 3 OCLOCK POSITION SEGMENT SEAL, SLAB HEAD. ACFT  GROUNDED.  REMOVED & REPLACED THE NR 2 ENGINE IAW CARDS 78471000, 7847100. ACCOMPLISHED EA PWRPL-71EA-11276.
